# SDR CALA2025121812226

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 34,052 hours, 12,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OATH SEAT MOUNTED LIGHT BROKEN AT SEAT 10C.  R & RTHE EMERGENCY LIGHT ASSY. IAW AMM 33-51-11-960-802. OPS CHECKED GOOD.
